# SDR GTIA2025010738653

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N987NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11691
- Aircraft time: 3,890 hours, 1,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A DIRTY SOCK / MUSTY SMELL BEGINNING AFT CABIN MOVING FORWARD SHORTLY AFTER DESCENDING THROUGH 10,000. SMELL INTENSIFIED AFTER LANDING. ENDED AFTER ENGINE SHUTDOWN-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A. ISOLATED ODOR FROM PACK 2. SYST. DECONTAMINATION DONE IAW AMM 21-00-00-615-802-A. ODOR NO LONGER PRESENT. AC OK FOR SVC. MOC # 69159
